# SDR UPS03841428

- Difficulty date: September 19, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 80,221 hours, 26,068 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6015176
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, SEAT TRACK -E- FROM FS 1000-1300 IS CORRODED.  REMOVED CORROSION ON SEAT TRACK IAW DC8 SRM 51-1-8, OUT OF LIMITS IAW DC8 SRM 53-2-0.  LOCATED AND DRILLED REPAIR SPLICES AND SEAT TRACKS IAW DC8 EO D C8-5320-5167 AND DC8 SRM 51-1-24.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8, INSTALLED SEAT TRACK IAW DC8 SRM 51-3-0, REINSTALLED FLOOR BOARDS RBL 36 AND 27 IAW DC8 SRM 51-3-0 STA 1000-1380.
